RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 4(26), Pages 163–166 (Mi umn8745)  

Scientific notes and problems

On a problem of the theory of tabulation

L. A. Lyusternik


Full text: PDF file (305 kB)

Bibliographic databases:


Citation: L. A. Lyusternik, “On a problem of the theory of tabulation”, Uspekhi Mat. Nauk, 3:4(26) (1948), 163–166

Citation in format AMSBIB
\Bibitem{Lyu48}
\by L.~A.~Lyusternik
\paper On a~problem of the theory of tabulation
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 4(26)
\pages 163--166
\mathnet{http://mi.mathnet.ru/umn8745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26403}


Linking options:
  • http://mi.mathnet.ru/eng/umn8745
  • http://mi.mathnet.ru/eng/umn/v3/i4/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:164
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019